# SDR AALA20000096

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Sys
- Condition: Leaking
- Location: Blue System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LHR - FLT 108 - BLUE HYDRAULIC RESERVOIR QUANTITY  FELL TO RED DOT ON OVERHEAD AND MINIMUM ON ECAM.  SERVICED BLUE HYDRAULIC SYSTEM.  RAN ELEC PUMP AND TRANSFER PUMP ON GROUND FOR APPROX 90 MINUTES.  ALL BLUE SYS ACTUATORS CHECKED FOR LEAKS.  NR 1 ENGINE RAN 25 MINUTES.  INSPECTED ALL CONTROL SURFACES.  NO LEAKS FOUND.  BLUE SYS QUANTITY CHECKED, NO DECREASE.  OK FOR SERVICE.  (X)
